Vol. 97, No. 2, 1981

Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Corrections to: “The Galois group of a polynomial with two indeterminate coefficients”

Stephen D. Cohen

Vol. 97 (1981), No. 2, 483–486
Abstract

Volume 90 (1980), 63–76

Mathematical Subject Classification 2000
Primary: 12E05
Secondary: 12F10
Milestones
Published: 1 December 1981
Authors
Stephen D. Cohen
University of Glasgow
Glasgow
United Kingdom